African Journal of Mathematics and Computer Science Research
Subscribe to AJMCSR
Full Name*
Email Address*

Article Number - 870E28165215


Vol.10(2), pp. 14-17 , July 2017
https://doi.org/10.5897/AJMCSR2017.00691
ISSN: 2006-9731


 Total Views: 0
 Downloaded: 0

Review

Some propertıes of fuzzy contınuıty functıons



Cahit TAŞDEMIR
  • Cahit TAŞDEMIR
  • Tatvan Vocational School, Bitlis Eren University, Bitlis, Turkey.
  • Google Scholar







 Received: 31 March 2017  Accepted: 18 May 2017  Published: 31 July 2017

Copyright © 2017 Author(s) retain the copyright of this article.
This article is published under the terms of the Creative Commons Attribution License 4.0


In this study, some definitions and features related to fuzzy continuity, fuzzy membership functions and fuzzy continuous functions are examined. Using these definitions and properties, some theorems about fuzzy continuous functions have been proved.

 

Key words: Fuzzy continuity, fuzzy function, fuzzy set.

Alimohammady M, Roohi M (2006). Fuzzy Um sets and fuzzy (U, m)- continuous functions. Chaos Solitons Fractals. 28(1):10-25.
Crossref

 

Azad KK (1981). On fuzzy semicontinuity, fuuzy almost continuity and fuzzy weakly continuity. J. Math. Anal. Appl. 82:14-32.
Crossref

 
 

Chang CL (1968). Fuzzy Topological Spaces. J.Math. Anal. Appl. 24:182-190.
Crossref

 
 

Maji PK, Biswas R, Roy AR (2003). Soft set. Comput. Math. Appl. 45(4):555-562.
Crossref

 
 

Molodtsov D (1990). Soft set theory- first results. Comput. Math. Appl. 37:19-31.
Crossref

 
 

Uluçay V, Şahin M, Olgun N, Öztekin Ö, Emniyet A (2016). Generalized Fuzzy σ-Algebra and Generalized Fuzzy Measure on Soft Sets. Indian J. Sci. Technol. 9(4):1-7.
Crossref

 
 

Yalvaç TH (1987). Fuzzy Sets and Functions on Fuzzy spaces. J. Math. Anal. Apply. 126(2):409-423.
Crossref

 
 

Zadeh LA (1965). Fuzzy Sets. Inform Control 8:338-353.
Crossref

 

 


APA TAŞDEMIR, C. (2017). Some propertıes of fuzzy contınuıty functıons. African Journal of Mathematics and Computer Science Research, 10(2), 14-17.
Chicago Cahit TAŞDEMIR. "Some propertıes of fuzzy contınuıty functıons." African Journal of Mathematics and Computer Science Research 10, no. 2 (2017): 14-17.
MLA Cahit TAŞDEMIR. "Some propertıes of fuzzy contınuıty functıons." African Journal of Mathematics and Computer Science Research 10.2 (2017): 14-17.
   
DOI https://doi.org/10.5897/AJMCSR2017.00691
URL http://academicjournals.org/journal/AJMCSR/article-abstract/870E28165215

Subscription Form